# SDR CALA2023021400441

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767
- Aircraft serial: 29456
- Aircraft time: 82,115 hours, 11,630 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Te Flaps 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TE DISAGREE EICAS FLAPS 1 HAD TO EXTEND ELECTRICALLY UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR WITH VENDOR ID V123456 83, FAULT TREE 82 AND 809...TOMC MO PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003067778 AND PRTR ACCOMPLISHED BITE TEST ON FSEU , NOTICED. MSG 27-81041(LE OUTBOARD PDU RVDT )...ERASED. MSG. ACCOMPLISHED VISUAL INSPECTION OF FLAPS AND SLATS AND OPERATED FLAP AND SLATS ON NORMAL MODE SEVERAL TIMES, AND DID BITE TEST ON FSEU AGAIN, NO MSGS NOTICEDACCOMPLISHED BITE TEST ON FSEU , ON FSEU AGAIN, NO MSGS NOTICED..REF : FIM 27-81 FAULT TREE NOTICED. MSG 27-81041(LE OUTBOARD PDU RVDT )...ERASED. MSG. 83, FAULT TREE 82 AND 809.TOMC MO ACCOMPLISHED VISUAL INSPECTION OF FLAPS AND SLATS AND OPERATED FLAP AND SLATS ON NORMAL MODE SEVERAL TIMES, AND DID BITE TEST ADD EMP:V901260
